# SDR USAA2012090500030

- Difficulty date: August 12, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR58, -Y765.  REPLACED SEAT RAIL AT FR58, -Y765 IAW A319 SRM 51-72-11, 51-42-11 & AIRBUS DRAWING D53472832.
